# SDR ASAA2018100726419

- Difficulty date: October 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 43,695 hours, 13,125 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spacer
- Part number: 3400012620
- Condition: Debonded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 NR 1 ENGINE S/N 894613 FOUND 14EA SPACERS DISBONDED. GROUNDED - YES. REMOVED AND REPLACED DISBONDED SPACERS ON NR 1 ENGINE REF T/C 78472002 FOR WORK ACCOMPLISHED.
